Ergodic Theory and Dynamical Systems
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ergodic Theory Dyn. Syst., 2018, Volume 38, Issue 7, Pages 2493–2507 (Mi etds1)  

Linear rigidity of stationary stochastic processes

Alexander I. Bufetovabcd, Yoann Dabrowskie, Yanqi Qiud

a Steklov Institute of Mathematics, 8 Gubkina Street, Moscow, 119991, Russia
b Institute for Information Transmission Problems, Bolshoy Karetny per. 19, 127994, Moscow, Russia
c National Research University Higher School of Economics, Myasnitskaya ul., 20, Moscow, 101000
d Aix-Marseille Université, Centrale Marseille, CNRS, I2M, UMR7373, 39 rue F. Joliot Curie, 13453 Marseille Cedex 13, France
e Université de Lyon, Université Lyon 1, Institut Camille Jordan, 43 bd. du 11 novembre 1918, 69622 Villeurbanne Cedex, France

DOI: https://doi.org/10.1017/etds.2016.140


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/etds1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021